# SDR ASOA2016020314491

- Difficulty date: February 3, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 444-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FS 444-495, RT SIDE WALL.  SIDE SEAT TRACK AT FS 444-495 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-49, SRM 53-41-49, SRM 53-21-49. COMPLIED WITH ECTC REO 601R-53-00-055 AND REO 601R-53-00-055, REV B DATED 08-24-201 AS WRITTEN.
